# SDR 03036654

- Difficulty date: February 5, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 12980
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMERGENCY LIGHTS FAILED.  REMOVED AND REPLACED NR 1 BATTERY POWER SUPPLY.  MAINTENANCE PERSONNEL PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM AND RELEASED AIRCRAFT FOR CONTINUED SERVICE.
